ON RINGS OF QUOTIENTS OF SEMIPRIME Gamma-RINGS


Creative Commons License

KOÇ E., GÖLBAŞI Ö.

MISKOLC MATHEMATICAL NOTES, vol.13, no.2, pp.397-414, 2012 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.18514/mmn.2012.351
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.397-414

Abstract

In this paper, we investigate the rings of quotients of a semiprime Gamma-ring.